# SDR SWAA2022021656523

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB AFT SUPPORT ROD ADJUSTMENT TUBE CRACKED. / REMOVED AND REPLACED AFT SUPPORT ROD ON LEFT WING TRAILING EDGE PANEL 551 FB IAW SOPM 20-50-1 CH 3 A TAG # TW1481
